The article you requested is
Dr. Stoll and Colleagues Reply
J Clin Psychiatry 1996;57:548 [letter]
Copyright 1996 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
- Celebrate JCP's 75th Anniversary with a special online-only subscription price of $75.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: The suggestion that psychostimulants, particularly
methylphenidate, could reverse the sexual side effects associated
with serotonin selective reuptake inhibitors (SSRIs) is intriguing.
Empirically, since other dopamine agonists (such as
amantadine) may be effective for relieving sexual dysfunction
associated with SSRIs, it seems reasonable to assume that methylphenidate
would be effective as well.
However, in our case series we were using methylphenidate
primarily to augment the antidepressant response to SSRIs.